# SDR DALA2024021602283

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND OUT HAIL STORM STRIKE EFFECT(MULTIPLE DENTS) ON LH WING SLAT NO.5 EXTERNAL SKIN UPPER SURFACE. CORRECTIVE ACTION: THE HAIL STORM STRIKE DENTS ON LH NO.5 SLAT T/E WEDGE SKIN REPAIRED AS PER PRI 615544-14 (0200978)
